# SDR FDEA202508191503

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 35,594 hours, 19,927 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR64,   BETWEEN Y1456 AND Y1959 REPAIRED THE CRACKED CROSSBEAM AT MAIN DECK CARGO COMPARTMENT AT FR64 BETWEEN   Y1456 AND Y1959 PER A300-600F SRM53-10-15-201 PARA.14. THIS IS CATEGORY "A" REPAIR. MAJOR   REPAIR IAW FEDEX GMM6-2-100
